RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 3  


The number of generators and orders of Abelian subgroups of finite p-groups
A. Yu. Ol'shanskii
337
Approximation of the functional classes $\widetilde W_p^\alpha(L)$ in the spaces $\mathscr L_s[-\pi,\pi]$ by the Fejér method
A. I. Kamzolov
343
Problem of correctness of the best approximation in the space of continuous functions
A. V. Kolushov
351
Conjugate functions of several variables in the class $\operatorname{Lip}_\alpha$
M. M. Lekishvili
361
Logarithms of moduli of inversible elements of a Banach algebra
B. T. Batikyan
373
Moduli of continuity of functions, defined on a zero-dimensional group
A. I. Rubinshtein
379
A mixed boundary-value problem for a hyperbolic-parabolic equation
I. E. Egorov
389
Oscillation of solutions of a system of differential equations
J. D. Mirzov
401
The riemann boundary problem with a complex orthogonal matrix
V. D. Didenko, V. A. Chernetskii
405
Operators of discrete convolution type and their Noetherianess
B. J. Steinberg
417
$G$-primitive extensions of differential fields
N. V. Grigorenko
425
A spectral sequence associated with a continuous map
A. V. Zarelua
435
Entropy of stochastic processes homogeneous with respect to a commutative group of transformations
B. S. Pitskel'
447
Homological equations and topological properties of $S^1$-extensions over an ergodic rotation of the circle
A. A. Gura
463
Infinite sums and products of isol integers
V. L. Mikheev
471
Estimates of speed of convergence in limit theorems for first passage times
Sh. A. Mirakhmedov
487
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019